It is currently Wed Aug 23, 2017 6:19 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Wed Sep 15, 2010 9:19 am 
Offline
Average Poster
Average Poster

Joined: Mon Aug 09, 2010 9:37 pm
Posts: 17
would I experience symptoms? withdrawal again? I have been in a mess.. I detoxed off the Subs, I started using again for a short while (H) because I have had this awful nerve discomfort and Im paranoid its something else...anything... I wanna first of all get all the H out of my system to make sure its not that, even though I have only been using every 3 days, and the nerve feeling starts as soon as the H wears off. But how much should I take and for how long?


Top
 Profile  
 
 Post subject:
PostPosted: Wed Sep 15, 2010 9:28 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I'm sorry, I'm not quite understanding your question. Do you want to know if you can take sub for 2 days to detox off Heroin? I'm curious, if you're having such trouble, have you considered going back on sub for more than a couple of days while you get your life and recovery under control? Just a thought. With regard to your pain, are you referring to some kind of neuropathic pain that subsides while you're taking drugs but comes back when you go off it? It could be that you have a chronic condition like peripheral neuropathy and the heroin and/or sub is treating the pain. Forgive me if I've misunderstood you. Maybe you could clarify your situation.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Sep 15, 2010 9:42 am 
Offline
Average Poster
Average Poster

Joined: Mon Aug 09, 2010 9:37 pm
Posts: 17
i feel stupid because I did this shit again after bein gclean so long.. I have been using on and off (every three days or so) for a couple weeks. mainly due to nervousness about the neuropathy condition.. Trying to get into a free clinic for blood testing (everything...HIV..etc) when I take opiates I dont get a whole lot of effect from them as soon as they start to wear off. 4-8 hours..the feeling comes back. if it was heroin withdrawal it should take at least 24 hours in my experience, especially with such long in between periods of using. I dont know why I use because I dont get high still whic I thought was the subs, but it couldnt be anymore. Im so nervous. My body is getting used to the clonidine and it doesnt help me sleep as much anymore. Im just concerned because I read that Peripheral Neuropathy is a symptom of HIV. I dunno even know what to think. Im just trying to figure out whats goin on. that nerve feeling is only when Im still and trying to relax. Its just an uneasy restless feeling that travel up my legs up my back.. I cant sleep. I feel awful.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Sep 15, 2010 9:51 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Peripheral neuropathy is very often from diabetes or just on it's own. I even know someone who had it as a side effect of antibiotics she was on. So try not to get your mind set on the possibility that it's HIV - you'll drive yourself crazy - but it's always a good idea to get tested. Before I was married I got tested annually just to be safe. I was terribly nervous the first couple of times, but that went away. Hang in there, my friend!

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Sep 15, 2010 9:53 am 
Offline
Average Poster
Average Poster

Joined: Mon Aug 09, 2010 9:37 pm
Posts: 17
its only been since I got on subs and then relapsed. I can think of anything else.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Sep 15, 2010 9:55 am 
Offline
Average Poster
Average Poster

Joined: Mon Aug 09, 2010 9:37 pm
Posts: 17
plus im not diabetic. this has been goin on a bout a month


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group